Article (Scientific journals)
Vector-valued statistics of binomial processes: Berry-Esseen bounds in the convex distance
Kasprzak, Mikolaj; Peccati, Giovanni
2023In Annals of Applied Probability, 33 (5), p. 3449-3492
Peer reviewed
 

Files


Full Text
22-AAP1897.pdf
Author preprint (499.06 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Kasprzak, Mikolaj ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
Peccati, Giovanni ;  University of Luxembourg > Faculty of Science, Technology and Medicine (FSTM) > Department of Mathematics (DMATH)
External co-authors :
no
Language :
English
Title :
Vector-valued statistics of binomial processes: Berry-Esseen bounds in the convex distance
Publication date :
October 2023
Journal title :
Annals of Applied Probability
ISSN :
1050-5164
Publisher :
Institute of Mathematical Statistics, United States - Ohio
Volume :
33
Issue :
5
Pages :
3449-3492
Peer reviewed :
Peer reviewed
FnR Project :
FNR11756789 - Fluctuations Of Random Geometric Structures, 2017 (01/06/2018-30/11/2021) - Giovanni Peccati
Funders :
CE - Commission Européenne [BE]
Available on ORBilu :
since 17 January 2023

Statistics


Number of views
33 (3 by Unilu)
Number of downloads
10 (0 by Unilu)

Scopus citations®
 
1
Scopus citations®
without self-citations
0

Bibliography


Similar publications



Contact ORBilu